Aa
A
A
Close
Avatar_universal
Contraception
I'm currently on Depo Provera but want to stop it because of massive waightgain, which is a side effect of it. I just want to know if I must start a new contraceptive if my normal menstrual cycle retuns or now. I do have amenorrhoea which is also because of the drug.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Contraception
Submit Answer
A
A
Recent Activity
12940884_tn?1454283997
Blank
Belle313 commented on LandM2009's status
4 hrs ago
12940884_tn?1454283997
Blank
Belle313 commented on VICourageous's status
4 hrs ago
12940884_tn?1454283997
Blank
Belle313 commented on heather727's status
4 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Avatar_universal
Blank
Tucson, AZ
Avatar_universal
Blank
134578_tn?1446090952
Blank
136956_tn?1425609872
Blank
Mississauga, ON
973741_tn?1342346373
Blank
4851940_tn?1385441629
Blank
United Kingdom
Women's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
Avatar_universal
Blank
Tucson, AZ
Avatar_universal
Blank
134578_tn?1446090952
Blank
136956_tn?1425609872
Blank
Mississauga, ON
973741_tn?1342346373
Blank
4851940_tn?1385441629
Blank
United Kingdom